| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superior vena cava.An 8.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon was fractured.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superior vena cava.An 8.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon was fractured.The procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.It was further reported 50% stenosed target lesion was located in a moderately tortuous and non-calcified vessel.The balloon was inflated once and ruptured at 12 atmospheres for 30 seconds.
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).